# SDR AALA202509021958

- Difficulty date: July 26, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 75,799 hours, 29,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5323079620001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR CUTOUT LOWER STRUCTURE SEALING PROFILE BETWEEN FR 24A AND FR 28 AT S38R. REPLACED SEALING PROFILE PER SRM 51-42-11.
